MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 190766
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility biomedical technician (biomed) reported to fresenius technical support that a 24 volt low alarm occurred during heat disinfect on this 2008t hemodialysis (hd) machine.The biomed reported that the power switch wires looked burnt/corroded.They replaced the 24 volt cable and the power logic cable.Additional details were provided upon follow-up with the biomed.The biomed confirmed the machine was getting a 24 volt low alarm during heat disinfect.There was no patient involvement associated with the event.The biomed said the machine has over 30,000 hours on it - they could not provide an exact number.While troubleshooting the issue, the biomed encountered calibration issues.During the machine evaluation, the biomed discovered thermal damage and corrosion on the wiring harness/terminal that connects to valve 108.There was no damage on valve 108.The biomed also noted a burning smell.There were no signs of any smoke, sparks, or flames.The biomed said there was no other thermal damage noted on the machine.The biomed replaced the damaged wiring harness/terminal.They also replaced the 24 volt cable, the power logic cable, and the entire power supply.After the biomed replaced the power supply, the 24 volt low alarm and calibration issues went away.The biomed was unsure if the machine had ever failed the electrical leakage test.The biomed confirmed the machine was plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.The biomed did not have any photos of the damaged wiring harness/terminal.The power supply and damaged components were not available to be sent back for evaluation as they were reportedly discarded.The biomed said the machine was back in service and fully operational.No additional information was available.

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25234379
Report Number0008030665-2026-00966
Device Sequence Number10238105
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown